American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Chunsheng Ma. Why is isotropy so prevalent in spatial statistics?. Proc. Amer. Math. Soc. 135 (2007) 865-871. MR 2262884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nils Ackermann. A Cauchy-Schwarz type inequality for bilinear integrals on positive measures. Proc. Amer. Math. Soc. 133 (2005) 2647-2656. MR 2146210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Eberhard Kaniuth. Extension of positive definite functions from subgroups of nilpotent locally compact groups. Proc. Amer. Math. Soc. 132 (2004) 865-874. MR 2019967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mihály Bakonyi. Nehari and Carathéodory-Fejér type extension results for operator-valued functions on groups. Proc. Amer. Math. Soc. 131 (2003) 3517-3525. MR 1991764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Martin E. Walter. Algebraic structures determined by 3 by 3 matrix geometry. Proc. Amer. Math. Soc. 131 (2003) 2129-2131. MR 1963763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mihály Bakonyi. The extension of positive definite operator-valued functions defined on a symmetric interval of an ordered group. Proc. Amer. Math. Soc. 130 (2002) 1401-1406. MR 1879963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mohamed Allali and Tomasz Przebinda. Strictly positive definite functions on a compact group. Proc. Amer. Math. Soc. 129 (2001) 1459-1462. MR 1814173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Valentin Deaconu and Paul S. Muhly. $C^{\ast}$-algebras associated with branched coverings. Proc. Amer. Math. Soc. 129 (2001) 1077-1086. MR 1814145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Peter F. Mah and Tianxuan Miao. Extreme points of the unit ball of the Fourier-Stieltjes algebra. Proc. Amer. Math. Soc. 128 (2000) 1097-1103. MR 1637396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Piotr Kicinski. Positivity of polarizations of $n$-positive maps. Proc. Amer. Math. Soc. 127 (1999) 783-789. MR 1469417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Torben Maack Bisgaard. Stieltjes moment sequences and positive definite matrix sequences. Proc. Amer. Math. Soc. 126 (1998) 3227-3237. MR 1452793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dragu Atanasiu. The quadratic form in the Lévy-Khinchin formula on semigroups. Proc. Amer. Math. Soc. 126 (1998) 1507-1514. MR 1443369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan Stochel. Positive definiteness and commutativity of operators. Proc. Amer. Math. Soc. 126 (1998) 431-440. MR 1415340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Schreiner. On a new condition for strictly positive definite functions on spheres. Proc. Amer. Math. Soc. 125 (1997) 531-539. MR 1353398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerard J. Murphy. Extensions of multipliers and dilations of projective isometric representations. Proc. Amer. Math. Soc. 125 (1997) 121-127. MR 1343714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Annabel Deutsch and A. Guyan Robertson. Functions of conditionally negative type on Kazhdan groups . Proc. Amer. Math. Soc. 123 (1995) 919-926. MR 1224614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alain Belanger and Brian E. Forrest. Geometric properties of some subspaces of ${\rm VN}(G)$ . Proc. Amer. Math. Soc. 122 (1994) 131-133. MR 1211577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. Bisgaard. Positive definite operator sequences . Proc. Amer. Math. Soc. 121 (1994) 1185-1191. MR 1197531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuan Xu and E. W. Cheney. Strictly positive definite functions on spheres . Proc. Amer. Math. Soc. 116 (1992) 977-981. MR 1096214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mina Ossiander and Edward C. Waymire. Certain positive-definite kernels . Proc. Amer. Math. Soc. 107 (1989) 487-492. MR 1011824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Aubrey Wulfsohn. Factorisation of characteristic functions on noncommutative groups . Proc. Amer. Math. Soc. 86 (1982) 287-292. MR 667291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Milnes. On extending characters . Proc. Amer. Math. Soc. 82 (1981) 196-198. MR 609650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rolf Wim Henrichs. On one-sided harmonic analysis . Proc. Amer. Math. Soc. 80 (1980) 627-630. MR 587940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Roger A. Horn. Quadratic forms in harmonic analysis and the Bochner-Eberlein theorem . Proc. Amer. Math. Soc. 52 (1975) 263-270. MR 0374823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Parfeny P. Saworotnow. Semigroups with positive definite structure . Proc. Amer. Math. Soc. 40 (1973) 421-425. MR 0320640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1